Relieves:â€¢ Cough.â€¢ Runny nose.â€¢ Sneezing.
Active Ingredients (in each tablet)...PurposeChlorpheniramine Maleate 4mg...Antihistamine Dextromethorphan Hydrobromide 30mg...Cough suppressant Inactive IngredientsCroscarmellose Sodium, D&C Red No. 27 Aluminum Lake, FD&C Yellow No. 6 Aluminum Lake, Lactose Monohydrate, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Talc, Titanium Dioxide.
Directionsâ€¢ do not exceed recommended doseâ€¢ adults and children 12 years and over:1 tablet every 6 hours, not more than 4 tablets in 24 hoursâ€¢ children under 12 years of age: ask a doctor Other Informationâ€¢ store between 20deg to 25degC (68deg to 77degF)
Always refer to the actual package for the most accurate information